×

zbMATH — the first resource for mathematics

The formulation of invariant imbedding method to solve multipoint discrete boundary value problems. (English) Zbl 0724.65068
Summary: We formulate the invariant imbedding technique to solve linear discrete systems satisfying multipoint boundary conditions. An application to potential equation is also illustrated.

MSC:
65K10 Numerical optimization and variational techniques
65L10 Numerical solution of boundary value problems involving ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
93C05 Linear systems in control theory
93C55 Discrete-time control/observation systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Usmani, R.A.; Agarwal, R.P., On the numerical solution of two point discrete boundary value problems, Appl. math. comp., 25, 247-264, (1988) · Zbl 0664.65121
[2] Agarwal, R.P., On multipoint boundary value problems for discrete equations, J. math. anal. appl., 96, 520-534, (1983) · Zbl 0539.39005
[3] Agarwal, R.P., Initial-value methods for discrete boundary value problems, J. math. anal. appl., 100, 513-529, (1984) · Zbl 0551.39002
[4] Agarwal, R.P., Computational methods for discrete boundary value problems, Appl. math. comp., 18, 15-41, (1986) · Zbl 0593.65089
[5] Agarwal, R.P.; Nanda, T.R., Two new algorithms for discrete boundary value problems, J. appl. math. stoc. anal., 3, 1-13, (1990) · Zbl 0703.65087
[6] Gupta, R.C.; Agarwal, R.P., A new shooting method for multi-point discrete boundary value problems, J. math. anal. appl., 112, 210-220, (1985) · Zbl 0588.65089
[7] Roberts, S.M.; Shipman, J.S., On the formulation of invariant imbedding problems, J. optimization theory and appl., 28, 525-547, (1979) · Zbl 0386.34024
[8] Scott, M.R., Invariant imbedding and its applications to ordinary differential equations, (1973), Addison-Wesley Pub. Comp Reading, Massachusetts
[9] Angel, E.; Kalaba, R., A one-sweep numerical method for vector-matrix difference equations with two-point boundary conditions, J. optimization theory and appl., 6, 345-355, (1970) · Zbl 0193.12801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.